American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 9, Issue 1

Open AccessArticle
A Modification of the Formula for the Average Velocity of a Planet
American Journal of Applied Mathematics and Statistics. 2021, 9(1), 1-3. DOI: 10.12691/ajams-9-1-1
Pub. Date: January 15, 2021Views: 40Downloads: 184
Open AccessArticle
Factor Analysis as a Tool for Survey Analysis
American Journal of Applied Mathematics and Statistics. 2021, 9(1), 4-11. DOI: 10.12691/ajams-9-1-2
Pub. Date: January 20, 2021Views: 183Downloads: 153Citations: 2
Open AccessArticle
On a Sum and Difference of Two Quasi Lindley Distributions: Theory and Applications
American Journal of Applied Mathematics and Statistics. 2021, 9(1), 12-23. DOI: 10.12691/ajams-9-1-3
Pub. Date: January 20, 2021Views: 149Downloads: 272
Open AccessArticle
A Brief Elementary Proof for Fermat’s Last Theorem Using Ramanujan-Nagell Equation
American Journal of Applied Mathematics and Statistics. 2021, 9(1), 24-27. DOI: 10.12691/ajams-9-1-4
Pub. Date: January 31, 2021Views: 42Downloads: 143
Open AccessArticle
Effects of Random Sampling Methods on Maximum Likelihood Estimates of a Simple Logistic Regression Model
American Journal of Applied Mathematics and Statistics. 2021, 9(1), 28-37. DOI: 10.12691/ajams-9-1-5
Pub. Date: January 31, 2021Views: 84Downloads: 190